# SDR SWAA1201086

- Difficulty date: January 27, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 75,118 hours, 61,330 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6545804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 8L LOWER END SPLICE COMMON TO AFT SIDE OF BS 259 FRAME IS CRACKED.  REMOVED AND REPLACED SPLICE IAW SRM AND BAC DWG.
